# SDR CALA2014030390514

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 68,432 hours, 24,219 cycles
- Engine: Pwa PW2040
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Video System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VIDEO SYS STARTED SMOKING WITH POWER ON.  REPLACED VIDEO SYS CONTROL UNIT, OPERATIONS CHECKED GOOD.
